The published version may differ slightly from the Arxiv version, but no essential difference.

1. (with F. T. Farrell) The Farrell-Jones conjecture for the solvable Baumslag-Solitar groups. Math. Ann. 359 (2014), no. 3-4, 839–862. Arxiv

2. (with F. T. Farrell) The Farrell-Jones Conjecture for some nearly crystallographic groups. Algebr. Geom. Topol. 15 (2015), no. 3, 1667-1690. arXiv

3. (with F. T. Farrell) Isomorphism conjecture for Baumslag-Solitar groups. Proc. Amer. Math. Soc. 143 (2015), no. 8, 3401-3406. arXiv

4. (with P. Patzt) Stability results for Houghton groups, Algebr. Geom. Topol. 16 (2016) 2365–2377  arXiv

5. Farrell-Jones Conjecture for fundamental groups of graphs of virtually cyclic groups, Topology Appl.  206 (2016) 185 – 189  arXiv

6. (with T. von Puttkamer) On the finiteness of the classifying space for the family of virtually cyclic subgroups, Groups Geom. Dyn. 13 (2019), 707-729.  arXiv

7. (with F. T. Farrell) The  Isomorphism Conjecture for solvable groups in  Waldhausen’s A-theory,   J.  Topol.  Anal.  Vol. 11, No. 02, 405-426 (2019)  arXiv

8. (With M. Ullmann) Note on the injectivity of the Loday assembly map,   J.  Algebra 489 (2017)  460-462  arXiv

9. (with T. von Puttkamer)  Linear groups, conjugacy growth, and classifying space for families of subgroups, Int. Math. Res. Not. IMRN, Vol. 2019, No. 10, 3130-3168  arXiv

10. (with F. T. Farrell)  Riemannian foliation with exotic tori as leaves, Bull. Lond. Math. Soc. 51 (2019) 745–750  arXiv

11. (with T. von Puttkamer)  Some results related to finiteness properties of groups for families of subgroups,  Algebr. Geom. Topol. 20 (2020), no. 6, 2885-2904.  arXiv. 

12. (with B. Brück and D. Kielak) The Farrell–Jones Conjecture for normally poly-free groups, to appear in Proc. Amer. Math. Soc. , arXiv.

⦿ (with Y. Su) On the homotopy of closed manifolds and finite CW-complexes, submitted, 2018, arXiv.

⦿ Poly-freeness of Artin groups and the Farrell-Jones Conjecture, submitted 2019, arXiv

⦾ (With R. Skipper) On the Braided Higman–Thompson groups and their relatives, in preparation 2021.